Riemann Surfaces with Shortest Geodesic of Maximal Length.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 564-631
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GFA_1993__3_6_58149,
author = {P. Schmutz},
title = {Riemann {Surfaces} with {Shortest} {Geodesic} of {Maximal} {Length.}},
journal = {Geometric and functional analysis},
pages = {564--631},
year = {1993},
volume = {3},
number = {6},
zbl = {0810.53034},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58149/}
}
P. Schmutz. Riemann Surfaces with Shortest Geodesic of Maximal Length.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 564-631. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58149/